MAUDE Adverse Event Report: ZIMMER DENTAL ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT

ZIMMER DENTAL ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT
Model Number HLA4G
Medical Device Problem Codes Fracture (1260); Separation Failure (2547); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age at time of the event unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Expiration date not available.Premarket identification k013227 and k953101.Device manufacturer date unknown / not provided.
 
Event or Problem Description
Doctor reported that hla4g abutment disengaged from 6 hexagon, probably it is a material defect.The implant was removed.The implant was not damaged.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).One abutment was returned for investigation.It was confirmed via follow-up that the implant was not damaged.Therefore, one implant was not returned for evaluation.Visual evaluation of the returned product identified wear on the abutment and screw.A crown was attached to the abutment.The abutment fractured at the hex.The fractured hex piece was returned with the abutment.Functional testing to recreate the reported event could not be performed due to the nature of the device & event (fracture).A pre-existing condition noted on the per was not reported.Bone density was unknown.The reported device location was not reported.The device was used for approximately 2 years and 2 months.X-ray & picture evaluation: the customer did not provide any images for the reported event.Review of appropriate documentation: documents reviewed: instructions for use- prosthetics for zimmer dental implant systems (ifu 4894 rev.6 - 08/19) information identified: 'warnings' 'precautions' 'contraindications.' documents reviewed: instructions for use - tapered screw-vent and trabecular metal implants, ifu4869 rev 9-10/19 and instructions for use ¿ zimmer® instrument kit system, zimmer dental single patient drills, driva¿ drills, and tools -ifu8874 rev 5 - 08/19.Information identified: 'warnings' 'precautions' 'contraindications' per the applicable ifu¿s, it is stated that severe bruxism, clenching, and overloading, may cause bone loss, screw loosening, component fracture, and/or implant failure.Dhr review: dhr review was completed for the subject lot numbers 2020110844 and 1221086.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot numbers 2020110844 and 1221086 for similar events and no other complaint was identified.Review completed utilizing keywords: 'dental : functional : fracture.' post market trending review: january post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.No actionable items have been triggered that will affect complaint handling on our end for this month.Therefore, based on the available information, device malfunction did occur, and the reported event was confirmed following visual evaluation.The implant was not damaged or returned.
 
Event or Problem Description
It has been identified upon investigation results and confirmed with the doctor that the abutment was fractured.

Brand Name
ABUT GOLD FRICTION-FIT 4. 5MM IMP
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15980284
Report Number0002023141-2022-03111
Device Sequence Number5784501
Product Code DZE
UDI-Device Identifier00889024015234
UDI-Public(01)00889024015234(17)991231(10)2020110844
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHLA4G
Device Catalogue NumberHLA4G
Device Lot Number2020110844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown